# SDR CHQA200800037

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 9,440 hours, 7,628 cycles
- Engine: Allsn AE3007A
- Engine time: 16,954 hours, 12,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200402061
- Condition: Faulted
- Location: Fan Air
- Part time: 9,450 hours, 7,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH TO BOS - ON INITIAL CLIMB, THE CREW RECEIVED A MASTER WARNING AND EICAS MESSAGE FOR BLEED 2 OVERTEMP.  AFTER RUNNING THE QRH, IT WAS DECIDED TO RETURN TO CMH, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE FAN AIR CONTROL THERMOSTAT, AND AFTER REPLACING IT, THE NUMBER 2 BLEED SYSTEM OPERATED NORMALLY.
